# SDR 2000ZZZX627

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: B102F
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXTERNAL POWER WOULD NOT TURN ON AIRCRAFT POWER.  LOCATED AND REPAIRED OPEN WIRE W218-035-10 AT TERMINAL LUG TO T7 OF EXTERNAL POWER T/R UNIT ON E1-4 SHELF, TERMINAL WAS BURNT.  FOUND DEFECTIVE EXTERNAL POWER CONTACTOR NR 1 RELAY R-56, REF WIRING DIAGRAMS 24-141-12 AND 24-41-11.  REPLACED EXTERNAL POWER CONTACTOR.
